MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404013
Medical Device Problem Codes Nonstandard Device (1420); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This product was returned to the manufacturer without any report of performance issues or adverse patient effects.The returned device was analyzed and a product deficiency was identified.See additional manufacturer narrative for full investigation details.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) number and other product specific information.If additional details become available, a supplemental report will be submitted.Upon receipt at the quality assurance laboratory, the returned components underwent a comprehensive evaluation.Microscopic inspection revealed the first cylinder had a hole at the corner of a fold in the middle section.The outer sleeve was completely torn, and broken fabric threads were observed from the proximal end to the distal end.Multiple folds showed wear, and a leak was noted at the same fold corner.The second cylinder exhibited a completely torn outer sleeve with broken fabric threads from the proximal to distal end, wear at multiple folds, and a bulge in the middle when inflated with a syringe.Visual inspection of both rtes showed surface scaling.Microscopic inspection indicated the standard inflate/deflate pump had kink resistant tubing (krt) worn to the filament, and the outer layer of the pump bulb showed wear from contact with the pump strain relief krt junction.The krts were worn to the filament, and the pump exhibited scaling on the bulb.The standard inflate/deflate pump passed the leakage test.Based on the information available and analysis results, the first cylinder leak at the corner of a fold and torn fabric threads and second cylinder bulge and torn fabric threads from wear could have caused or contributed to the device being removed; therefore, a conclusion code of caused traced to component failure was assigned to this investigation.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23912600
Report Number2124215-2025-93493
Device Sequence Number21338153
Product Code JCW
UDI-Device Identifier00878953002705
UDI-Public(01)00878953002705
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404013
Device Catalogue Number72404013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown